# SDR MALA050656

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 34,466 hours, 29,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Flap
- Component: Te Flap
- Component part number: 7257800573
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, FOUND LT FLAP, L/E HAS HEAT DAMAGE.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO#$57100. REF: EAMS WORK ORDER 212767, PN7257800-573, SN 1313.
